# SDR GTIA2024121038588

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 25,991 hours, 11,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 7000 FL ON DESCENT FUMES. PACK 1 OFF FUMES GONE ( PACKS  A321 WITHOUT MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) )--
